# SDR DALA2020070102527

- Difficulty date: June 28, 2020
- Submitted: July 1, 2020
- Operation: Air carrier
- Aircraft: N370NB
- Make and model: Airbus A319-114
- Aircraft serial: 2087
- Aircraft time: 45,882 hours, 23,720 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN LIGHTING EPSU R FAILS TEST.  EPSU R INDICATES BAT FAULT.  R/R EPSU R BATTERY PER CH 33-51.  OPS CHECK GOOD, SYSTEM SERVICEABLE.
